# SDR A6WA201542591

- Difficulty date: April 6, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 35,062 hours, 33,092 cycles
- System (JASC): 3251 · Steering Unit
- Part: Tiller
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SELECTED GEAR DOWN, AT 170 KTS RECEIVED STEERING INOPERATIVE CAUTION MESSAGE.  SELECTED SWITCH OFF, THEN MESSAGE WENT OUT THEN CAME BACK ON.  LANDED WITHOUT INCIDENT.  FOUND HAND WHEEL NOT RETURNING TO CTR.  R & R PILOT HAND WHEEL IAW AMM 32-51-01.  OPS & TAXI CHECKED GOOD.  NO MESSAGE POSTED.
